# SDR YYFA20140904001

- Difficulty date: September 4, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 43,022 hours, 22,240 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SECURE RT ENG IAW QRH DUE TO RT OIL STRAINER CLOG LIGHT COMING ON.  LAND IN ELP WITH A NORMAL LANDING.  R & R NR 2 ENG OIL FILTER LEAK & OPERATIONS CHECK GOOD AMM 79-20-06 RAN ENG AMM 72-00.  ACFT RTS LP 74093 1P.
